# SDR AALA20170109009

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 72,463 hours, 8,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN ABOVE SEAT 24H IS MISSING THE LENS COVER.  INSTALLED A LENS COVER IAW 33-51-01. OPERATIONAL CHECKED GOOD.
